How do I know if?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

angelonwheels
Regular Member


Date Joined Jun 2006
Total Posts : 29
   Posted 7/25/2006 4:38 PM (GMT -6)   
I am new to this board, but I also use the Panic board.  In the last year I have some headaches, some worse than others I have vomited two with them and often have felt sick with throbing pain in one side of my head.  I do not always feel sick, if I take something early, but sometimes the pain comes on quickly and becomes intense.  How would I know if it is a migraine or a tenison headache?  Also can migraines go away, and come back the next day?  I usually feel weak, tired and depressed, during and the day after.  Thanks for your help!
Prayerfully Yours,
aow 


Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 7/26/2006 3:09 AM (GMT -6)   
Hi Angelonwheels,

Sorry you are having such a rough time!!

Feelings of nausea and the throbbing headache on one side of the head only is typical of migraine, but, everyone's migraine is a little different! I know for me the each attack can be slightly different!. To tackle the nausea/vomiting ask your Doc about an ant-emetic (anti-sickness) to take at the onset of the attack, as it will help your body absorb any painkillers you take. During an attack the stomach stops its normal emptying and from that moment anything including painkillers will be brought back! An anti-emetic stimulates the stomach into emptying normally again!

After an attack - usually the next day I feel absolutely washed out and if I do too much at that point I can bring on another attack!! There is a depression that comes and goes with an attack for me, not all the time but quite often!!

Have you seen a Doctor about your headaches? - maybe that would be a good idea!! What do you take for your headaches? Some over-the-counter meds can cause headache if taken too often!!!

I will pray for you, take care Ann

angelonwheels
Regular Member


Date Joined Jun 2006
Total Posts : 29
   Posted 7/26/2006 4:14 PM (GMT -6)   
Thank you Ann!  I am going to talk to my doctor.  Thanks so much for the wonderful informative post! :-)
Prayerfully Yours,
aow 


crying
Regular Member


Date Joined Jul 2006
Total Posts : 263
   Posted 7/27/2006 5:35 PM (GMT -6)   
Some over-the-counter meds can cause headache if taken too often!!!

REALLY??????????
I did not know this, Like what kind of over the counter drugs, now I am starting to think that might be part of my headache problems?

mrs mac
Regular Member


Date Joined Nov 2005
Total Posts : 163
   Posted 8/1/2006 11:30 AM (GMT -6)   
crying what over the counter meds are you taking??
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 21, 2017 2:47 AM (GMT -6)
There are a total of 2,885,087 posts in 316,552 threads.
View Active Threads


Who's Online
This forum has 157662 registered members. Please welcome our newest member, Suddenmenopisthecause.
218 Guest(s), 2 Registered Member(s) are currently online.  Details
Anxious Esq., straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer